Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am using tretinoin 0.025% and my skin is the worst. I have been using it with moisturizer/eczema medicine called Desonide. It is really waer based so its like lotion. I already had dr skin but the tretinoin made it worst. I have all these dark ry marks on my face. What do i do. Do I stick with it or give up?Someone please help!!!!! :rolleyes:

Share this post


Link to post
Share on other sites
I am using tretinoin 0.025% and my skin is the worst. I have been using it with moisturizer/eczema medicine called Desonide. It is really waer based so its like lotion. I already had dr skin but the tretinoin made it worst. I have all these dark ry marks on my face. What do i do. Do I stick with it or give up?Someone please help!!!!! :rolleyes:

How long have you been using the product? what is the name of the product?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×